Translator Disclaimer
December 2003 Geometry of Reduced Sextics of Torus Type
Mutsuo OKA
Tokyo J. Math. 26(2): 301-327 (December 2003). DOI: 10.3836/tjm/1244208593

Abstract

In [7], we gave a classification of the configurations of singularities of irreducible sextic of torus type. In this paper, we give a classification of the configurations of singularities on reducible sextics of torus type. We determine the component types and the geometry of the components for each configuration.

Citation

Download Citation

Mutsuo OKA. "Geometry of Reduced Sextics of Torus Type." Tokyo J. Math. 26 (2) 301 - 327, December 2003. https://doi.org/10.3836/tjm/1244208593

Information

Published: December 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1047.14002
MathSciNet: MR2020788
Digital Object Identifier: 10.3836/tjm/1244208593

Subjects:
Primary: 14H10
Secondary: 14H45, 32S05

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.26 • No. 2 • December 2003
Back to Top